# SDR 2003FA0001102

- Difficulty date: October 8, 2003
- Submitted: October 28, 2003
- Operation: General aviation
- Aircraft: N4166H
- Make and model: Piper PA-28-181
- Aircraft serial: 2843119
- Engine: Lyc O360A4M
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 20710AR
- Part serial: F017641
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT PILOT FOUND AN OIL LEAK IN ENGINE COMPARTMENT OF AIRCRAFT.  MAINTENANCE TECHNICIAN FOUND OIL COOLER CRACKED ON THE BOTTOM FLANGE AND LEAKING OIL.  THIS IS A WEAK AREA ON THE OIL COOLER.  RECOMMEND FINDING A REPLACEMENT THAT IS MORE DURABLE. (K)
